# SDR UALA2012042302440

- Difficulty date: April 23, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,547 hours, 22,846 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 332153012
- Part serial: 527
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR PCU STATUS MESSAGE WILL NOT CLEAR.  REPLACED LEFT OUTBOARD PCU PER MM, NO FAULTS ON TEST.
